# SDR AALA202301064180

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Condition: Misaligned
- Location: L2 Door Slide
- Component: Slide, Aircruisers
- Component part number: D30665609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR SLIDE RESERVOIR VALVE SAFETY PIN HOLE MISALIGNED. MAINTENANCE REPLACED SLIDE ASSEMBLY PER TASK CARDS 26L00025007 AND  26L00025011.
